MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC T.W. POWER SUPPLY; UNIT, CAUTERY, THERMAL, AC-POWERED

MAQUET CARDIOVASCULAR LLC T.W. POWER SUPPLY; UNIT, CAUTERY, THERMAL, AC-POWERED
Model Number VH-3010
Medical Device Problem Code Intermittent Continuity (1121)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw (b)(4).The device has been returned to the factory and will be evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that at the beginning of the procedure the cautery of the vasoview hemopro 2 kept cutting in and out during point of use.Extension cord was replaced but issue kept occurring.A new t.W.Power supply was substituted which resolved the problem.Beeping was heard intermittently.T.W.Power supply set at level 2.Pre-cautery test not performed.Patient was not injured during the case.No procedural delay was indicated.The device did not shut off after the 15-second activation cycle.Power setting at 2.There was no change in settings that resolved this issue.The power supply was placed on the tower near the light source and c02 insufflator, as in every other hospital.

Brand Name
T.W. POWER SUPPLY
Common Device Name
UNIT, CAUTERY, THERMAL, AC-POWERED
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key25135359
Report Number2242352-2026-0000338
Device Sequence Number9316315
Product Code HQO
UDI-Device Identifier00607567700826
UDI-Public(01)00607567700826(11)240823
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3010
Device Catalogue NumberVH-3010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO CONCOMITANT PRODUCTS
Patient SexUnknown